# SDR FDEA202012063047

- Difficulty date: December 6, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 97,049 hours, 38,472 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146N382063
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER S-29L STRINGER SPLICE AT STA 1620 PUNCTURED AND STRINGER FROM STA 1623 TO STA 1630 DEFORMED.  REMOVED AND REPLACED STRINGER SPLICE AT STA 1620 S-29L, IAW SRM 51-40-02 AND DWG 146N3820.  FOUND STRINGER NOT TO BE DEFORMED IT WAS PRELOADED FROM THE DAMAGED   STRINGER SPLICE.  MAJOR REPAIR.
